# SDR FDEA202403310588

- Difficulty date: March 31, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327541120000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR CLS ADAPTER CROWN GOUGE AT FR61 Y1566 REPLACED THE DAMAGE ADAPTER WITH NEW ONE AND INSTALLED WITH FASTENERS AT MAIN   DECK FR61 Y1566, THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 I.A.W A300-600F SRM 51-  72-10-001, PAGE 2 &51-40-21-001, PARA 7, PAGE149-156
